Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations


Authors: E. G. Kalnins and Willard Miller
Journal: Trans. Amer. Math. Soc. 244 (1978), 241-261
MSC: Primary 22E70; Secondary 33A75, 35A25, 53B20
DOI: https://doi.org/10.1090/S0002-9947-1978-0506618-2
MathSciNet review: 506618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All A-separable orthogonal coordinate systems for the complex equations $ \Sigma_{i = 1}^4 {{\partial _{ii}}\Psi = 0} $ and $ \Sigma_{i = 1}^4 {{{({\partial _i}W)}^2} = 0} $ are classified and it is shown that these equations separate in exactly the same systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E70, 33A75, 35A25, 53B20

Retrieve articles in all journals with MSC: 22E70, 33A75, 35A25, 53B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0506618-2
Keywords: Conformal symmetry, flat space, Hamilton-Jacobi equation, Laplace equation, separation of variables
Article copyright: © Copyright 1978 American Mathematical Society